Alert archive / New Jersey / Areal Flood Advisories in 2009

Areal Flood Advisory 2, NWS Philadelphia/Mount Holly

January 7, 20095 counties in New Jersey; 4 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jan 7, 2009, 8:32 AM EST for 5 counties in New Jersey; 4 counties in Pennsylvania. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Jan 7, 2009, 8:32 AM EST (13:32 UTC)
Expired
Jan 7, 2009, 4:30 PM EST
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
420 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS81 KPHI 071332
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 AM EST WED JAN 7 2009

NJC019-021-023-027-035-PAC011-017-029-091-072130-
/O.NEW.KPHI.FA.Y.0002.090107T1332Z-090107T2130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
832 AM EST WED JAN 7 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHWESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
  SOUTHERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
  NORTHERN MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...    
  SOUTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...  
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 430 PM EST WEDNESDAY

* AT 825 AM EST...MOST IF NOT ALL OF THE PRECIPITATION IN THE 
ADVISED AREA HAS TURNED TO ALL RAIN AND WHATEVER FREEZING RAIN IS 
STILL OCCURRING WILL CHANGE TO PLAIN RAIN IN THE NEXT HOUR OR 
TWO. 

NATIONAL WEATHER SERVICE DOPPLER RADAR AS WELL AS SURFACE 
OBSERVATIONS INDICATED THAT UP TO ONE INCH OF PRECIPITATION HAS 
FALLEN ACROSS THE ADVISED AREA. ANOTHER HALF INCH TO INCH OF RAIN IS 
POSSIBLE THROUGHOUT TODAY. BECAUSE THE GROUND IS NEARLY FROZEN OR 
FROZEN WITH ICE COVER, RUNOFF HAS BEEN VERY EFFICIENT THIS MORNING 
AND WILL CONTINUE TO BE THROUGH THIS AFTERNOON.   

A FLOOD ADVISORY MEANS THAT ALTHOUGH STREAMS AND CREEKS MAY BE 
ELEVATED OR EVEN RISE OUT OF THEIR BANKS, PROPERTY DAMAGE WILL BE 
MINIMAL. INCONVENIENCES CAN BE EXPECTED BUT THE FLOODING WILL NOT BE 
IMMEDIATELY LIFE THREATENING. A FLOOD ADVISORY ALSO MEANS THAT 
PONDING OF WATER IN URBAN AND POOR DRAINAGE AREAS WILL OCCUR.

LAT...LON 4039 7559 4084 7433 4074 7436 4067 7446
      4066 7440 4059 7444 4060 7422 4057 7421
      4052 7424 3973 7614 3988 7600 4010 7595
      4014 7590 4038 7625

$$

KRUZDLO
1 follow-up statement
000 
WGUS81 KPHI 071824
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EST WED JAN 7 2009

NJC019-021-023-027-035-PAC011-017-029-091-072130-
/O.CON.KPHI.FA.Y.0002.000000T0000Z-090107T2130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-MERCER NJ-MIDDLESEX NJ-CHESTER PA-
MONTGOMERY PA-BERKS PA-BUCKS PA-
124 PM EST WED JAN 7 2009

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
430 PM EST FOR BUCKS...SOUTHERN BERKS...MONTGOMERY...CHESTER...
NORTHERN MIDDLESEX...NORTHWESTERN MERCER...SOMERSET...HUNTERDON AND
SOUTHEASTERN MORRIS COUNTIES...

AT 117 PM EST...ALL OF THE PRECIPITATION IN THE ADVISED AREA HAD 
TURNED TO ALL RAIN. SURFACE OBSERVATIONS INDICATED THAT UP TO ONE 
AND ONE-HALF INCHES OF PRECIPITATION HAVE FALLEN ACROSS THE ADVISED 
AREA. ANOTHER QUARTER INCH OF RAIN IS POSSIBLE THIS AFTERNOON. 
BECAUSE THE GROUND IS NEARLY FROZEN, RUNOFF HAS BEEN VERY EFFICIENT 
THUS FAR TODAY AND WILL CONTINUE TO BE THROUGH THE REMAINDER OF THE 
AFTERNOON.   

A FLOOD ADVISORY MEANS THAT ALTHOUGH STREAMS AND CREEKS MAY BE 
ELEVATED OR EVEN RISE OUT OF THEIR BANKS, PROPERTY DAMAGE WILL BE 
MINIMAL. INCONVENIENCES CAN BE EXPECTED BUT THE FLOODING WILL NOT BE 
IMMEDIATELY LIFE THREATENING. A FLOOD ADVISORY ALSO MEANS THAT 
PONDING OF WATER IN URBAN AND POOR DRAINAGE AREAS WILL OCCUR.


LAT...LON 4039 7559 4084 7433 4074 7436 4067 7446
      4066 7440 4059 7444 4060 7422 4057 7421
      4052 7424 3973 7614 3988 7600 4010 7595
      4014 7590 4038 7625

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jan 7, 8:24 AM EST, 8 minutes earlier.

Area forecast discussion, Jan 7, 8:24 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 AM EST WED JAN 7 2009

.SYNOPSIS...
LARGE LOW PRESSURE OVER THE OHIO VALLEY AND NORTHERN MID ATLANTIC
REGION THIS MORNING WILL MOVE NORTHEASTWARD TODAY AND TONIGHT. HIGH
PRESSURE WILL BUILD BRIEFLY TO OUR SOUTH FRIDAY, BUT ANOTHER COLD
FRONT WILL HEAD IN FROM THE WEST SATURDAY. A BRISK NORTHWEST FLOW
SUNDAY IS EXPECTED TO BE FOLLOWED BY HIGH PRESSURE MONDAY. ANOTHER
FRONT COULD AFFECT THE AREA MONDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CALLS TO THE 911 CENTERS WHERE THE ICE STORM WARNING EXPIRED AT
8 AM CONFIRMED THAT ICING WAS NO LONGER A PROBLEM ON ROADWAYS.
MOST OF THE AREA WHERE THE WARNING EXPIRES AT 10 AM /THE LEHIGH
VALLEY AND NORTHWEST NEW JERSEY/ WERE LARGELY RIGHT AROUND THE
MELTING POINT AND THE WARNING LIKELY WILL BE ALLOWED TO EXPIRE
THERE AT 10 AM. THE SOUTHERN POCONOS STILL WERE IN THE UPPER 20S
TO AROUND 30, AND THEY WILL BE MONITORED TO SEE IF THE WARNING
REQUIRES EXTENSION. WARMING WILL BE GRADUAL TODAY, ESPECIALLY
THERE.

PRECIPITATION CONTINUED OVER MOST OF THE AREA THIS MORNING, AND
RADAR SHOWS IT BACKED UP THROUGH VIRGINIA, SO RAIN STILL LOOKS TO
MOVE BACK INTO THE SOUTHERN ZONES. PRECIPITATION AMOUNTS SO FAR
HAVE RANGED FROM THREE QUARTERS OF AN INCH TO ONE AND ONE HALF
INCH GENERALLY, AND MORE IS ON THE WAY. ALTHOUGH WE WILL NOT BE
ISSUING A FLOOD WATCH, WE LIKELY WILL BE HANDLING THE SITUATION
WITH FLOOD ADVISORIES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
NO SIGNIFICANT CHANGES TO PREVIOUS GRIDS AND FORECASTS WERE MADE.
THE SURFACE COLD FRONT IS SHOWN TO MOVE EASTWARD THROUGH THE AREA
LATER THIS AFTERNOON AND THIS EVENING, WITH THE ASSOCIATED FULL-
LATITUDE UPPER TROUGH LIFTING THROUGH OVERNIGHT. AS THE SURFACE
FRONT COMES THROUGH, COLDER AIR WILL RETURN, AND A MIX OF
PRECIPITATION TYPES WAS MENTIONED FOR THIS AFTERNOON FOR FAR
NORTHERN ZONES. THEN, AS COLDER AIR BLEEDS FURTHER SOUTH EARLY
TONIGHT, SNOW SHOWER CHANCES WERE ALLOWED TO TAKE OVER FOR RAIN
SHOWER CHANCES THIS EVENING.

AS THE LOW DEEPENS NORTHEAST OF OUR AREA TONIGHT AND THURSDAY,
WINDS WILL INCREASE AND WE WILL BE IN GOOD COLD AIR ADVECTION.
THIS WILL EVENTUALLY CAUSE TEMPERATURES TO DROP BELOW NORMAL.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A COUPLE OF WEATHER SYSTEMS ARE FORECAST TO IMPACT THE AREA IN THE
EXTENDED PERIOD. HIGH PRESSURE WILL SLIDE TO OUR SOUTH ON FRIDAY,
BUT WILL LIKELY STILL HAVE ENOUGH OF AN IMPACT ON OUR AREA TO KEEP
THE FORECAST DRY THROUGH FRIDAY NIGHT. ON SATURDAY, AN AREA OF LOW
PRESSURE AND ITS ASSOCIATED FRONTAL SYSTEMS ARE FORECAST TO MOVE
THROUGH THE AREA. THE CURRENT ISSUE IS THAT THE GFS HAS THIS SYSTEM
MOVING THROUGH UPSTATE NEW YORK, WHILE THE ECMWF TRACKS THE SYSTEM
FARTHER SOUTH ACROSS OUR AREA. WE WILL STAY WITH CONTINUITY WHICH IS
TO FOLLOW CLOSE TO HPC, WHICH CLOSELY RESEMBLES THE ECMWF. THE
PLACEMENT OF THIS LOW WILL HAVE EFFECT ON WHAT KIND OF WEATHER WE
SEE WITH THIS SYSTEM. THE FARTHER SOUTH, THE MORE LIKELY WE WILL SEE
FREEZING/FROZEN PRECIPITATION EVERYWHERE. THE FARTHER NORTH, THE
BETTER CHANCE WE HAVE OF THE PRECIPITATION CHANGING TO RAIN IN SOME
AREAS. NEVERTHELESS, RIGHT NOW IT LOOKS LIKE THIS SYSTEM WILL BRING
THE AREA SOME WINTER WEATHER. JUST HOW MUCH, WE WILL GET A BETTER
IDEA IN THE COMING DAYS. HIGH PRESSURE WILL BRIEFLY BUILD IN FOR
MONDAY, PROVIDING DRY CONDITIONS ON MONDAY BUT YIELDING TO
PRECIPITATION CHANCES MONDAY NIGHT INTO WEDNESDAY.

TEMPERATURES IN THE EXTENDED ARE GENERALLY EXPECTED TO BE CLOSE TO
OR SLIGHTLY BELOW NORMAL, EXCEPT FOR SATURDAY WHICH HAS THE BEST
CHANCE OF BEING SLIGHTLY ABOVE NORMAL.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VERY TOUGH DAY FOR KEEPING SCHEDULES ON TIME NOW ONLY HERE BUT THE
EASTERN HALF OF COUNTRY. SNAP-SHOT OF THE FLIGHT CONDITIONS SHOWS
WIDESPREAD IFR/MVFR CONDITIONS EAST OF THE MISSISSIPPI TO THE E
COAST AND INTO NEW ENGLAND. PRECIP TYPE MAINLY FREEZING RAIN AND
SLEET ACROSS OUR TAF SITES EXCEPT FOR ALL RAIN SOUTH OF A PHL-ACY
LINE. CONDITIONS NOT EXPECTED TO IMPROVE FOR MUCH OF THE DAY
ALTHOUGH MAY IMPROVE BRIEFLY AS THE PRECIPITATING ENDS BUT THEN A
WARM FRONT WILL RAISE TEMPS/DEW POINTS AND THE FOG WILL SETTLE IN.

IFR CONDITIONS EXPECTED TO CONTINUE RIGHT INTO THE AFTERNOON HOURS
WITH A SLOW IMPROVEMENT TO MVFR BY 00Z THU. ACARS DATA SHOWS
CONSISTENT LO LVL INVERSION TOPPING OFF AT 850-830 MB WITH A
DRAMATIC WIND SHIFT.

THE VAD WIND PROFILE SHOWS THE CLOUDS FROM AROUND 3 HUNDRED FEET
SOLID ALL THE WAY UP THROUGH 30,000 FT. OF INTEREST IS THE SPEED MAX
ABOVE THE SURFACE. LOW LOW WINDS ARE NORTHEAST TO EAST BUT ALOFT AT
2,000 FT WINDS ARE SE AT 40 TO 50 KNOTS. AS FOR ICING
POTENTIAL...HERE IS A FORECAST OF THE FREEZING LEVEL AND RH AT THAT
LEVEL FOR PHL/IPT. FIRST THREE #S ARE FRZ LVL HEIGHT AND LAST TWO
THE RH AT THE FZLVL.

STA 07/12 07/18 08/00 08/06 08/12 08/18 09/00 09/06 09/12
PHL 11995 07695 04280 01280 00385 00760 00165 000/ 00070
IPT 01095 02195 02595 00985 00585 00670 00080 00075 00080

THE NORTHEAST TO EAST WINDS WILL TURNING AROUND DURING THE DAY MOST
LIKELY BEFORE 21Z AND FROM THE WEST SOUTHWEST AT 15 TO 25 KNOTS.
ONCE CONDITIONS IMPROVE TO VFR WILL REMAIN THAT FOR ABOUT TWO DAYS
AT LEAST.

THE FIRST PART OF THE SURFACE SYSTEM MOVES OFFSHORE TONIGHT WITH A
RUSH OF COLD AIR SWEEPING IN FROM THE OHIO VALLEY. COLDEST AIR TO
ARRIVE THURSDAY AFTERNOON. SOME INSTABILITY SNOW SHOWERS INTO
CENTRAL PENNSYLVANIA BUT SHOULD BE JUST AN OCCASIONAL SNOW SHOWER IN
THE AFTERNOON HOURS THU AND FRIDAY.

OUTLOOK...
RIDGE BUILDS OVER THE REGION LATE FRIDAY WITH THE COLD AIR
RETREATING TO THE NORTHWEST AND GOOD WARM AIR ADVECTION ATTEMPTING
TO PUSH INTO THE OHIO VALLEY. THE NEXT LOW WILL DEVELOP OVER THE
GREAT LAKES SATURDAY MORNING WITH RAIN SHOWERS AHEAD OF IT AND MORE
COLD AIR POURING INTO THE REGION SATURDAY INTO SUNDAY WITH
TEMPERATURES AROUND NORMAL INTO EARLY NEXT WEEK. THERE ARE NO SIGNS
OF A LET UP AS LONG AS THE FAST FLOW CONTINUES. IF YOU THINK IT IS
GOING TO BE COLD FRIDAY AND SATURDAY, WAIT UNTIL EARLY NEXT WEEK
WITH MINUS 25C AT 80H INVADING WESTERN PENNSYLVANIA. THE COLD SURGE
EXTENDS INTO HUDSONS BAY.

&&

.MARINE...
WINDS AROUND 2,000 FT ARE 55 TO 60 KNOTS. AT THE SURFACE AROUND 10
MPH. A STRONG LO LEVEL INVERSION IS KEEPING THE WINDS FROM
TRANSLATING DOWN THE WATERS SURFACE. THE ONLY THINK THAT WOULD TAP
THEM AND HAVE THEM DESCEND WOULD BE A LINE OF CONVECTION (TSTMS)
AND WE DONT SEE THAT HAPPENING. WAVES AT 44009 ARE 5 TO 6 FT AND
THEY WILL CONTINUE TO BUILD ANOTHER COUPLE FEET TODAY. ON DELAWARE
BAY...THE WAVES ARE AROUND 2 TO 2.5 FT WITH VERY LIGHT WINDS. THE
PRECIPITATION IS OVER ALL BUT THE LOWER BAY AND COASTAL CAPE MAY
AND SUSSEX DELAWARE. ONCE THE RAIN ENDS, THE VSBY DROPS TO NEAR
ZERO IN FOG. SO WILL HAVE THAT MENTIONED INTO THE LATE MORNING
HOURS. FARTHER NORTH ALONG THE COAST IT IS ALL RAIN AT THIS TIME
AND WILL NOT MIX WITH ANY OTHER TYPE. THE PRECIPITATION WILL BE
WITH US A GOOD PART OF THE DAYLIGHT HOURS. A FRONT WILL MOVE OFF
THE COAST THIS AFTERNOON AND THE WINDS TURN TO THE WEST SOUTHWEST
WITH INCREASING SPEEDS OF 15 TO 25 KT LATE. WE MAINTAIN OFFSHORE WINDS
FOR THE NEXT SEVERAL DAYS AS COLD AIR SWEEPS IN BEHIND THE
DEPARTING LOW PRESSURE SYSTEM TO OUR NORTH. GALE WARNINGS HAVE
BEEN RAISED AT 4 PM THIS AFTERNOON. WINDS AND SEAS SHOULD BE UNDER
SCA CRITERIA UNTIL LATE AFTERNOON.

HIGH PRESSURE BUILDS OVER THE WATERS LATE FRIDAY INTO SATURDAY BUT
ANOTHER LOW WILL APPROACH FROM THE WEST SATURDAY EVENING BRINGING IN
WARMER AIR BUT QUICKLY FOLLOWED BY UNSTABLE COLD AND WINDS ON THE
BACK SIDE OF IT ON SUNDAY WITH A GOOD CHANCE OF MORE SMALL CRAFT
ADVISORIES.

&&

.TIDES/COASTAL FLOODING...
ONCE AGAIN THE OFFSHORE WINDS WILL BE EVACUATING THE WATERS FROM THE
BACK BAYS AND COULD RESULT IN TIDE DEPARTURES DOWN TO 2 FEET BELOW
MEAN LOW WATER. WILL PROBABLY NEED A LOW WATER ADVISORY WITH THE
NEXT PACKAGE. NGM SURGE NOT SHOWING A BIG BLOWOUT BUT THE AVN SURGE
TOUCHES ON IT BRIEFLY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...ICE STORM WARNING UNTIL 10 AM EST THIS MORNING FOR PAZ054-055-
     061-062.
NJ...ICE STORM WARNING UNTIL 10 AM EST THIS MORNING FOR NJZ001-007-
     008.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 4 PM THIS AFTERNOON TO 1 AM EST FRIDAY FOR
     ANZ430-431-450>455.

&&

SYNOPSIS.../
NEAR TERM...DELISI
SHORT TERM...DELISI/
LONG TERM...ROBERTSON/
AVIATION...EBERWINE
MARINE...EBERWINE
TIDES/COASTAL FLOODING...EBERWINE
Hazardous weather outlook, Jan 7, 8:03 AM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 AM EST WED JAN 7 2009

NJZ001-007-008-PAZ054-055-061-062-081000-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON-
803 AM EST WED JAN 7 2009

...ICE STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   ICE STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED GREATLY.

PAZ060-081000-
BERKS-
803 AM EST WED JAN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
081000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
803 AM EST WED JAN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
803 AM EST WED JAN 7 2009

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 8:55 PM ESTIce Storm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren19 hr
Jan 7, 5:02 AM ESTGale WarningPHI40 hr
Jan 7, 8:21 AM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more8 hr

Nearby

Areal Flood Advisories in New Jersey, 2009Areal Flood Advisories in Pennsylvania, 2009Every areal flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.